# SDR 95FDEA01083

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 530 BETWEEN 5 AND 6 SEAT TRACKS.CORROSION WAS CUT OUT OF UPPER AFT FLANGE OF BEAM.  DOUBLERS, REPAIR ANGLES AND FILLER WERE INSTALLED PER ESO 11782 DATE 8-03-95 REF NR1127.
